Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A scalar expression for matrices with symplectic involution

Authors: Louis Halle Rowen and Uri Schild
Journal: Math. Comp. 32 (1978), 607-613
MSC: Primary 16A28; Secondary 16A42
MathSciNet review: 0480620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various algebraic reductions are made to facilitate computer verification of the following result: If x and y are $ 8 \times 8$ matrices such that [x, y] is regular, $ \operatorname{tr} (x) = 0$ , and, with respect to the canonical symplectic involution, x is symmetric and y is antisymmetric, then the element $ {(x + [x,y]x{[x,y]^{ - 1}})^2}$ satisfies a minimal equation of degree $ \leqslant 2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 16A28, 16A42

Retrieve articles in all journals with MSC: 16A28, 16A42

Additional Information

PII: S 0025-5718(1978)0480620-5
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia